# SDR CA020220012

- Difficulty date: February 15, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 10,775 hours
- Engine: Ge CF341A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 62344
- Condition: Failed
- Location: Cabin Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) OVERHAULED SECONDARY OUTFLOW VALVE FOR PRESSURIZATION SYSTEM WAS INSTALLED TO RECTIFY A POPPED CIRCUIT BREAKER. SYSTEM GROUND RUN CARRIED OUT AND AIRCRAFT DEPARTED A FEW DAYS LATER. UPON REACHING FL 230 FT PNF NOTICED CABIN PRESSURIZATION WAS AT MAX CABIN DIFFERENTIAL 8.8 POUNDS. THE CABIN ALTITUDE INDICATED SEA LEVEL "O". AIRCRAFT RETURNED TO POINT OF DEPARTURE. ANOTHER SECONDARY OUTFLOW VALVE INSTALLED AND GROUND CHECKED SERVICEABLE.
